Caterino, A.; Vipera, M. C.
Weight of a compactification and generating sets of functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 79 (1988) , p. 37-47
Zbl 0657.54020 | MR 964018
URL stable : http://www.numdam.org/item?id=RSMUP_1988__79__37_0

Bibliographie

[1] B.J. Ball - S. Yokura, Compactifications determined by subsets of C*(X), Topology Appl., 13 (1982), pp. 1-14 (Erratum: Topology Appl., 14 (1982), p. 227). MR 637422 | Zbl 0464.54023

[2] B.J. Ball - S. Yokura, Compactifications determined by subsets of C*(X), II, Topology Appl., 15 (1983), pp. 1-6. MR 676960 | Zbl 0489.54019

[3] J.L. Blasco, Hausdorff compactifications and Lebesgue sets, Topology Appl., 15 (1983), pp. 111-117. MR 686089 | Zbl 0498.54021

[4] A. Caterino, Special lattices of compactifications, Comment. Math. Univ. Carolinae, 26, 3 (1985), pp. 515-523. MR 817824 | Zbl 0587.54041

[5] R.E. Chandler, Hausdorff compactifications, Marcel Dekker, New York, 1976. MR 515002 | Zbl 0338.54001

[6] R. Engelking, General Topology, PWN-Polish Scientific Publishers, Warsaw, 1976. MR 500780 | Zbl 0373.54002

[7] L. Gillman - M. JERISON, Rings of continuous functions, Van Nostrand, Princeton,1960. MR 116199 | Zbl 0093.30001

[8] T. Shirota, On systems of structures of a completety regular space, Osaka Math. J., 41 (1950), pp. 131-143. MR 46632 | Zbl 0040.09701

[9] F.C. Tzung, Sufficient conditions for the set of Hausdorff compactifications to be a lattice, Pacific J. Math., (1978), pp. 565-573. MR 510942 | Zbl 0402.54019

[10] Y. Unlu, Lattices of compactifications of Tychonoff spaces, Topology Appl., 9 (1978), pp. 41-57. MR 487980 | Zbl 0389.54015